Alert archive / New Jersey / Special Marine Warnings in 2010

Special Marine Warning 46, NWS Philadelphia/Mount Holly

July 19, 2010

NWS Philadelphia/Mount Holly issued this special marine warning at Jul 19, 2010, 8:36 PM EDT. It was in force for 54 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jul 19, 2010, 8:36 PM EDT (00:36 UTC)
Expired
Jul 19, 2010, 9:30 PM EDT
In force
54 min
Issued by
NWS Philadelphia/Mount Holly
Area
Storm-based polygon

What forecasters said that day

The local office's own words before this special marine warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special marine warning went out at Jul 19, 8:30 PM EDT, 6 minutes earlier.

Area forecast discussion, Jul 19, 8:30 PM EDT, 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
830 PM EDT MON JUL 19 2010

.SYNOPSIS...
A WEAK COLD FRONT FROM THE NORTHWEST WILL ARRIVE TONIGHT...THEN
STALL NEAR OR JUST SOUTH OF THE AREA. THE STALLED FRONT WILL
REMAIN NEAR THE REGION TUESDAY INTO WEDNESDAY EVENING. ANOTHER
COLD FRONT WILL CROSS THE AREA WEDNESDAY NIGHT...WITH WEAK HIGH
PRESSURE BUILDING IN THURSDAY. THE HIGH WILL BRING MORE IN THE WAY
OF HOT AND HUMID CONDITIONS FOR THE END OF THE WEEK.

&&

.NEAR TERM /UNTIL 6 AM TUESDAY MORNING/...
AT 800 PM, SCATTERED SHOWERS AND THUNDERSTORMS WERE ONGOING IN
EASTERN PENNSYLVANIA, NEW JERSEY, DELAWARE AND NORTHEASTERN
MARYLAND. THE STRONGEST THUNDERSTORM WAS LOCATED ALONG THE CHESTER
RIVER IN NORTHEASTERN MARYLAND. IT CONTINUES TO APPEAR AS THOUGH
THE THUNDERSTORM ACTIVITY WILL LESSEN GRADUALLY DURING THE BALANCE
OF THE EVENING, WITH PERHAPS A FEW ISOLATED SHOWERS AND STORMS
LINGERING A BIT PAST MIDNIGHT.

A COLD FRONT EXTENDED FROM NEW ENGLAND, ACROSS PENNSYLVANIA TO
THE OHIO RIVER VALLEY. THE BOUNDARY WAS JUST TO THE NORTHWEST OF
OUR FORECAST AREA AT 800 PM. IT SHOULD EASE ITS WAY THROUGH OUR
REGION DURING THE NIGHT.

&&

.SHORT TERM /6 AM TUESDAY MORNING THROUGH THURSDAY/...
THE NEXT SHOT AT PRECIPITATION COMES WITH WARM AIR ADVECTION IN A
BROAD WEST SOUTHWEST MID LEVEL FLOW AHEAD OF A WEAK SHORT WAVE
MOVING THROUGH THE FLOW. THE 1200 UTC GFS IS MUCH FASTER THAN THE
1200 UTC NAM WITH THIS FEATURE...AND WOULD BRING PRECIPITATION WITH
IT TO THE WESTERN PORTION OF THE FORECAST AREA BY MID TO LATE
AFTERNOON.

THE MODEL CONSENSUS (INCLUDING THE ECMWF AND THE 0900 UTC SREF) IS
SLOWER THAN THIS...AND WILL TRY TO KEEP THE MENTION OF SHOWERS AND
THUNDERSTORMS ACROSS THE WESTERN AREAS DURING THE AFTERNOON. OUTSIDE
OF THIS...THE ONLY FOCUS FOR CONVECTION TUESDAY MIGHT BE THE SEA
BREEZE IN THE AFTERNOON NEAR THE COAST. RIGHT NOW...MODEL SOUNDINGS
ARE SHOWING A CAPPED ENVIRONMENT NEAR THE COAST...AND AM INCLINED TO
KEEP THUNDERSTORMS OUR OF THE COASTAL PLAIN FOR NOW.

BECAUSE OF THE TIMING DIFFERENCES OF THE WARM AIR ADVECTION...THERE
IS A DIFFERENCE IN THE MOS VALUES FOR HIGHS ON TUESDAY. SINCE THE
GFS APPEARS TO BE TOO FAST...LEANED MORE HEAVILY ON THE NAM MOS
NUMBERS FOR HIGHS.

IT WOULD APPEARS AS THOUGH THE BEST OF THE WARM AIR ADVECTION WILL
OCCUR TUESDAY NIGHT. THE LOW TO MID LEVEL WARM AIR ADVECTION WILL
FOCUS ITSELF ON A WEAK WARM FRONT CROSSING THE SOUTHERN TIER OF NEW
YORK STATE AND NORTHWEST NEW JERSEY. PRECIPITABLE WATER VALUES SURGE
TO OVER 2 INCHES IN THIS AREA FOR TUESDAY NIGHT...AND LOCALLY HEAVY
RAINFALL IS POSSIBLE WITH ANY CONVECTION THAT DEVELOPS TUESDAY
NIGHT. WILL NOT ADD ANY ENHANCED WORDING AT THIS DISTANCE...BUT
LATER FORECASTS MAY HAVE TO INCLUDE THE MENTION.

TIMING WOULD PLACE THE BEST CHANCE OF CONVECTION ACROSS THE
NORTHERN AREAS BETWEEN 0900 UTC AND 1200 UTC WEDNESDAY. WILL INCLUDE
THE MENTION OF THUNDER TUESDAY NIGHT IN ALL AREAS...SINCE MODEL
SOUNDINGS INDICATED ELEVATED INSTABILITY...WITH THE BEST CHANCE
ACROSS NORTHERN AREAS.

IT WOULD APPEAR AS THOUGH THE BEST LOW TO MID LEVEL MOISTURE COULD
BE SCOURED IN THE WARM AIR ADVECTION PROCESS LATE TUESDAY NIGHT AND
WEDNESDAY MORNING. IF THIS IS INDEED THE CASE...THIS WOULD CUT DOWN
ON THE CONVECTIVE POTENTIAL FOR WEDNESDAY. A WEAK SHORT WAVE PASSES
IN IN THE MID LEVELS DURING THE AFTERNOON...WITH THE LOWER LEVEL
THERMAL FIELDS SUGGESTING A WEAK COLD FRONTAL PASSAGE AFTER 2100
UTC.

WILL CONTINUE TO INCLUDE THE MENTION OF SHOWERS AND THUNDERSTORMS
FOR WEDNESDAY...BUT THE COVERAGE IS STILL IN DOUBT BECAUSE THE
AMOUNT OF LOW LEVEL MOISTURE IS IN DOUBT. SHOULD CONVECTION
DEVELOP...ORGANIZATION IS POSSIBLE AS THERE SHOULD BE 35 TO 45 KNOTS
OF BULK SHEAR AVAILABLE...ALONG WITH MODEST INSTABILITY.
AGAIN...THERE IS A DIFFERENCE IN MOS NUMBERS FOR WEDNESDAY AS THE
TIMING DIFFERENCES CONTINUE. FOR NOW...HIGH TEMPERATURES WERE BASED
ON A MOS BLEND...WITH AN EDGE TOWARD THE WARMER NAM NUMBERS.

THE SHOWERS AND THUNDERSTORMS SHOULD END WEDNESDAY EVENING AS A WEAK
COLD FRONT CROSSES THE REGION. HEIGHTS WILL BE RISING THURSDAY...AND
MODEL SOUNDINGS INDICATE CAPPING DUE TO THIS. WILL HOLD OFF ON THE
MENTION OF CONVECTION THURSDAY BASED ON THE ABOVE. WILL STILL A
DISTANCE AWAY...MAY SEE HEAT INDEX VALUES START TO INCH CLOSER TO
100 FOR THURSDAY.

&&

.LONG TERM /THURSDAY NIGHT THROUGH MONDAY/...
ON THURSDAY NIGHT, THE UPPER PATTERN IS EXPECTED TO FEATURE A BROAD
HIGH CENTERED OVER ALABAMA WITH A SOMEWHAT ZONAL FLOW ACROSS THE
NORTHERN TIER OF STATES. AS WE PROGRESS THROUGH THE PERIOD FROM
FRIDAY THROUGH MONDAY, A RIDGE IS FORECAST TO BUILD OVER THE WESTERN
STATES, WITH A TROUGH DIGGING OVER THE GREAT LAKES AND THE
NORTHEASTERN STATES.

AT THE SURFACE, A FRONTAL BOUNDARY IS EXPECTED TO LIFT NORTHWARD
ACROSS OUR REGION ON THURSDAY NIGHT, THEN A COLD FRONT FROM THE
NORTHWEST IS FORECAST TO ARRIVE ON SATURDAY NIGHT.

TEMPERATURES DURING THE PERIOD SHOULD BE TYPICAL JULY NUMBERS,
EXCEPT THERE MAY BE A SPIKE ON SATURDAY AHEAD OF THE APPROACHING
COLD FRONT. THE CENTRAL AND SOUTHERN PARTS OF OUR REGION MAY
EXPERIENCE HIGH TEMPERATURES IN THE MIDDLE AND UPPER 90S ON
SATURDAY.

WE WILL INCLUDE SLIGHT CHANCE POPS FOR THURSDAY NIGHT, WITH THE
NORTHWARD LIFTING FRONTAL BOUNDARY. A WEAK SURFACE TROUGH MAY SET
OFF MAINLY AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS ON
FRIDAY. THERE MAY AGAIN BE SOME CONVECTION ON SATURDAY WITH THE
APPROACHING COLD FRONT. WE HAVE MAINTAINED SLIGHT CHANCE POPS FOR
SUNDAY JUST IN CASE THE FRONT IS NOT AS PROGRESSIVE AS THE CURRENT
FORECAST SUGGESTS. FOR SUNDAY NIGHT AND MONDAY, WE WILL KEEP THE
FORECAST PRECIPITATION FREE AS HIGH PRESSURE NOSES INTO OUR
REGION.

&&

.AVIATION /00Z TUESDAY THROUGH SATURDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY AND SURROUNDING AREAS.

DUE TO THE SCATTERED NATURE OF THE THUNDERSTORMS THIS EVENING, WE
WILL CONTINUE TO ACKNOWLEDGE THEIR EXISTENCE USING CB AND VCTS IN
THE TAFS AND UPDATE IF THEIR IMPACT ON A PARTICULAR TAF SITE
BECOMES MORE CERTAIN.

ONCE WE GET BEYOND 0400Z, THE SHOWERS AND THUNDERSTORMS SHOULD
DISSIPATE, LEAVING SCATTERED CLOUDS. THERE MAY BE SOME MVFR
VISIBILITY RESTRICTIONS AT SOME LOCATIONS AROUND DAYBREAK.

FOR TUESDAY, THERE IS A CHANCE FOR THUNDERSTORMS. BEING THAT THE
TIMING AND AREAL COVERAGE IS STILL RELATIVELY UNCERTAIN, WE HAVE
LEFT THEIR MENTION OUT OF THE TAFS AT THIS TIME.

OUTLOOK...
WITH A FRONTAL BOUNDARY MEANDERING OVER OUR REGION FOR MUCH OF THE
PERIOD FROM WEDNESDAY THROUGH SATURDAY, THERE IS A CHANCE FOR
ADDITIONAL SHOWERS AND THUNDERSTORMS DURING THE PERIOD. WITH HIGH
HUMIDITY LEVELS, LATE NIGHT AND EARLY MORNING VISIBILITY
RESTRICTIONS ARE POSSIBLE.

&&

.MARINE...
THE APPROACHING FRONTAL ZONE IS FORECAST TO MOVE INTO AND ACROSS
OUR AREA TONIGHT. IT WILL THEN WEAKEN TO OUR SOUTH AS HIGH
PRESSURE BUILDS IN LATER TONIGHT INTO TUESDAY. THE FRONT WILL
CONTINUE TO OSCILLATE OVER OR NEAR OUR AREA FOR THE REMAINDER OF
THE WEEK AND EVEN INTO THE WEEKEND. THE CLOSE PROXIMITY OF THE
FRONT WILL NOT ALLOW THE PRESSURE GRADIENT TO TIGHTEN. THIS, IN
TURN, WILL KEEP WINDS RELATIVELY LIGHT AND WILL PREVENT LONG
FETCHES FROM DEVELOPING. THEREFORE, SUB SMALL CRAFT ADVISORY
CONDITIONS ARE FORECAST THROUGH THE WEEK. SEAS ON OUR OCEAN WATERS
COULD APPROACH 5 FEET FOR SHORT PERIODS OF TIME, ESPECIALLY THIS
EVENING AND AGAIN TUESDAY NIGHT. BUT, WE HAVE OPTED TO CAP HEIGHTS
AT 4 FEET FOR NOW.

WITH THE FRONTAL ZONE REMAINING CLOSE TO OUR AREA, SHOWERS AND
THUNDERSTORMS COULD OCCUR FROM TIME TO TIME. HOWEVER, MOST OF THE
TIME CONDITIONS WILL BE RAIN-FREE ON OUR WATERS. A STRONGER COLD
FRONT IS FORECAST TO CROSS THE AREA AND BRING IN A FRESH AIRMASS
BY THE END OF THE WEEKEND.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...NONE.

&&

SYNOPSIS...HAYES
NEAR TERM...IOVINO
SHORT TERM...HAYES
LONG TERM...IOVINO
AVIATION...IOVINO
MARINE...RPW
Hazardous weather outlook, Jul 19, 8:30 PM EDT, 6 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
830 PM EDT MON JUL 19 2010

DEZ001-NJZ015-017>019-PAZ067>071-202100-
NEW CASTLE-MERCER-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-CHESTER-
MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA-
830 PM EDT MON JUL 19 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE...CENTRAL
NEW JERSEY...SOUTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA.

.DAY ONE...TONIGHT.

A FEW THUNDERSTORMS MAY CONTAIN GUSTY WINDS AND HEAVY RAIN THIS
EVENING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

HEAT INDEX VALUES MAY APPROACH 100 DEGREES FRIDAY AND SATURDAY.
EXCESSIVE HEAT WATCHES AND/OR WARNINGS MAY BE NEEDED FOR THESE
DAYS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

DEZ002>004-MDZ008-012-015-019-020-NJZ001-007>010-012>014-016-020>027-
PAZ054-055-060>062-202100-
KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD-QUEEN ANNES-TALBOT-
CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-
WESTERN MONMOUTH-EASTERN MONMOUTH-SALEM-OCEAN-CUMBERLAND-ATLANTIC-
CAPE MAY-ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN-
SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON-
830 PM EDT MON JUL 19 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...SOUTHERN
DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW
JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL
PENNSYLVANIA AND NORTHEAST PENNSYLVANIA.

.DAY ONE...TONIGHT.

A FEW THUNDERSTORMS MAY CONTAIN GUSTY WINDS AND HEAVY RAIN THIS
EVENING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

HEAT INDEX VALUES MAY APPROACH 100 DEGREES FRIDAY AND SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

ANZ450-451-202100-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
830 PM EDT MON JUL 19 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...TONIGHT.

A FEW THUNDERSTORMS MAY CONTAIN GUSTY WINDS AND HEAVY RAIN THIS
EVENING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.

ANZ430-431-452>455-202100-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
830 PM EDT MON JUL 19 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...TONIGHT.

A FEW THUNDERSTORMS MAY CONTAIN GUSTY WINDS AND HEAVY RAIN THIS
EVENING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.

In the hours before

Special weather statement, Jul 19, 7:18 PM EDT, 1 hour 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
718 PM EDT MON JUL 19 2010

NJZ015-019-200030-
MERCER-NORTHWESTERN BURLINGTON-
INCLUDING THE CITIES OF...TRENTON...MOORESTOWN...MOUNT HOLLY
718 PM EDT MON JUL 19 2010

...A LINE OF STRONG THUNDERSTORMS QUICKLY APPROACHING NORTHWESTERN
BURLINGTON AND MERCER COUNTIES FROM THE WEST...

AT 715 PM, NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE
OF STRONG THUNDERSTORMS FROM LOWER BUCKS COUNTY TO PHILADELPHIA
COUNTY IN PENNSYLVANIA, MOVING EAST AT 35 MPH. THESE STORMS WILL MOVE
INTO THE AREA THROUGH 800 PM, AND BE ACCOMPANIED BY GUSTY WINDS
AND HEAVY RAIN. THESE STORMS HAVE BEEN PRODUCING FREQUENT CLOUD
TO GROUND LIGHTNING. MOVE INDOORS IMMEDIATELY! LIGHTNING IS ONE
OF NATURES NUMBER ONE KILLERS. REMEMBER, IF YOU CAN HEAR
THUNDER, YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. HEAVY
RAIN WITH THESE STORMS WILL POND WATER ON ROADWAYS AND QUICKLY
FILL POOR DRAINAGE AREAS.

GORSE
Special weather statement, Jul 19, 7:21 PM EDT, 1 hour 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
721 PM EDT MON JUL 19 2010

DEZ001-002-MDZ008-012-015-020-NJZ016-021-200015-
CAROLINE MD-CECIL MD-CUMBERLAND NJ-KENT MD-KENT DE-NEW CASTLE DE-
QUEEN ANNE'S MD-SALEM NJ-
721 PM EDT MON JUL 19 2010

...STRONG THUNDERSTORMS WILL AFFECT CAROLINE...CECIL...CUMBERLAND...
KENT...NEW CASTLE...QUEEN ANNE'S AND SALEM COUNTIES...

AT 718 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES NORTHWEST OF
MIDDLETOWN TO 15 MILES WEST OF MIDDLETOWN TO 18 MILES NORTH OF
CENTERVILLE...MOVING EAST AT 25 MPH. THE THUNDERSTORMS WILL BE NEAR
STARKEY CORNER...KENNEDYVILLE AROUND 730 PM...PORT PENN...WARWICK
AROUND 745 PM...MASSEY...SUDLERSVILLE AROUND 800 PM...CLAYTON AND
SMYRNA AROUND 815 PM.

VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.

WIND GUSTS TO 50 MPH ARE POSSIBLE WITH THESE STORMS.

LAT...LON 3955 7603 3955 7555 3946 7558 3940 7551
      3942 7547 3946 7555 3950 7557 3955 7553
      3955 7530 3929 7531 3941 7547 3939 7551
      3924 7538 3915 7540 3904 7536 3904 7603
      3941 7603 3951 7599

HAYES
Special weather statement, Jul 19, 7:40 PM EDT, 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
740 PM EDT MON JUL 19 2010

NJZ017>019-027-200045-
CAMDEN NJ-GLOUCESTER NJ-NORTHWESTERN BURLINGTON NJ-
SOUTHEASTERN BURLINGTON NJ-
740 PM EDT MON JUL 19 2010

...A STRONG THUNDERSTORM WILL AFFECT BURLINGTON...CAMDEN AND
GLOUCESTER COUNTIES...

AT 738 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 3 MILES EAST OF CAMDEN...MOVING EAST AT 30 MPH.
THE THUNDERSTORM WILL BE NEAR MOUNT LAUREL...RAMBLEWOOD AROUND 745
PM...MEDFORD...LUMBERTON AROUND 800 PM...PEMBERTON
HEIGHTS...LEISURETOWNE AROUND 815 PM...PRESIDENTIAL LAKES AND
COUNTRY LAKE ESTATES AROUND 830 PM.

CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER, IF YOU CAN HEAR THUNDER, YOU ARE CLOSE ENOUGH TO BE STRUCK
BY LIGHTNING. HEAVY RAIN WILL FALL FROM THIS STORM, AND WILL CAUSE
WATER TO POND ON ROADS AND QUICKLY FILL POOR DRAINAGE AREAS.

WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM.

LAT...LON 4005 7455 3975 7440 3974 7511 4001 7502

FORECASTER: GORSE
Special weather statement, Jul 19, 7:40 PM EDT, 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
740 PM EDT MON JUL 19 2010

DEZ001-002-MDZ008-012-015-NJZ016-021-200045-
CECIL MD-CUMBERLAND NJ-KENT MD-KENT DE-NEW CASTLE DE-QUEEN ANNE'S MD-
SALEM NJ-
740 PM EDT MON JUL 19 2010

...A CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT CECIL...
CUMBERLAND...KENT...NEW CASTLE...QUEEN ANNE'S AND SALEM COUNTIES...

AT 736 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STRONG THUNDERSTORMS 13 MILES SOUTHWEST OF MIDDLETOWN...
MOVING EAST AT 25 MPH. THE THUNDERSTORM WILL BE NEAR GALENA...
SASSAFRAS AROUND 745 PM...TOWNSEND...WARWICK AROUND 800 PM...
CHAMBERSVILLE...GREEN SPRING AROUND 815 PM...WOODLAND BEACH...
LEIPSIC AROUND 830 PM...GREENWICH AND SHILOH AROUND 845 PM.

AS MUCH AS AN INCH OF RAIN MAY FALL IN LESS THAN AN HOUR WITH THESE
STORMS. THIS MUCH RAIN COULD CAUSE WATER TO POND ON ROADS AND
QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.

WIND GUSTS TO 50 MPH ARE POSSIBLE WITH THIS STORM.

LAT...LON 3939 7606 3944 7600 3946 7602 3951 7599
      3955 7603 3955 7555 3946 7558 3934 7546
      3937 7542 3946 7555 3954 7554 3955 7527
      3926 7524 3929 7532 3934 7534 3937 7541
      3934 7545 3924 7538 3922 7540 3924 7607

HAYES
Special weather statement, Jul 19, 8:02 PM EDT, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
802 PM EDT MON JUL 19 2010

NJZ007-009-PAZ061-062-069-200045-
BUCKS PA-HUNTERDON NJ-LEHIGH PA-NORTHAMPTON PA-WARREN NJ-
802 PM EDT MON JUL 19 2010

...A STRONG THUNDERSTORM WILL AFFECT PORTIONS OF
BUCKS...HUNTERDON...LEHIGH...NORTHAMPTON AND WARREN COUNTIES...

AT 800 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 9 MILES SOUTHEAST OF ALLENTOWN...MOVING EAST AT
30 MPH. THE THUNDERSTORM WILL BE NEAR REVERE...OTTSVILLE AROUND 815
PM...ERWINNA...TINICUM TOWNSHIP AROUND 830 PM...SERGEANTSVILLE AND
SAND BROOK AROUND 845 PM.

CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER, IF YOU CAN HEAR THUNDER, YOU ARE CLOSE ENOUGH TO BE STRUCK
BY LIGHTNING. HEAVY RAIN WILL FALL FROM THIS STORM, AND WILL CAUSE
WATER TO POND ON ROADS AND QUICKLY FILL POOR DRAINAGE AREAS.

WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM.

LAT...LON 4064 7485 4035 7489 4045 7545 4064 7539

FORECASTER: GORSE
Special weather statement, Jul 19, 8:11 PM EDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
811 PM EDT MON JUL 19 2010

MDZ012-015-020-200100-
CAROLINE MD-KENT MD-QUEEN ANNE'S MD-
811 PM EDT MON JUL 19 2010

...A STRONG THUNDERSTORM WILL AFFECT CAROLINE...KENT AND QUEEN ANNE'S
COUNTIES...

AT 810 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 11 MILES NORTH OF CENTERVILLE...MOVING EAST AT 25
MPH. THE THUNDERSTORM WILL BE NEAR CHURCH HILL...CRUMPTON AROUND 815
PM...BARCLAY...SUDLERSVILLE AROUND 830 PM...TEMPLEVILLE AND HENDERSON
AROUND 845 PM.

WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
MOVE INDOORS IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE
KILLERS. REMEMBER, IF YOU CAN HEAR THUNDER, YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING. HEAVY RAIN WILL FALL FROM THIS STORM, AND
WILL CAUSE WATER TO POND ON ROADS AND QUICKLY FILL POOR DRAINAGE
AREAS.

LAT...LON 3927 7577 3899 7576 3916 7626 3932 7615

FORECASTER: GORSE

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 19, 8:02 PM EDTSpecial Weather StatementPHIHunterdon43 min
Jul 19, 8:43 PM EDTSpecial Weather StatementPHIMiddlesex, Somerset62 min
Jul 20, 1:12 PM EDTSpecial Weather StatementPHISalem63 min
Jul 20, 2:09 PM EDTSpecial Marine WarningPHI66 min
Jul 20, 2:36 PM EDTSpecial Weather StatementPHICape May24 min
Jul 20, 2:56 PM EDTSpecial Weather StatementPHICape May34 min
Jul 19, 8:11 PM EDTSpecial Weather StatementPHIKent49 min
Jul 19, 8:23 PM EDTSevere Thunderstorm WarningPHICaroline, Kent, Queen Anne's52 min
Jul 20, 12:30 PM EDTSpecial Weather StatementPHICecil, Kent, Queen Anne's60 min

Nearby

Special Marine Warnings in New Jersey, 2010Every special marine warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.